ID 112117
著者
高坂, 拓司 Oita University
馬, 躍 Oita University
キーワード
Controlling chaos
interrupted circuit
switching delay
資料タイプ
学術雑誌論文
抄録
We have modeled a chaotic circuit with a switching delay and have developed a controller for the suppression of chaos. A controller that stabilizes a period-1 unstable periodic orbit in an interrupted electric circuit with a certain switching delay is also described in this paper.
掲載誌名
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
cat書誌ID
AA10810319
出版者
World Scientific
19
7
開始ページ
2359
終了ページ
2362
発行日
2009-07
権利情報
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 19, No. 7, 2009, 2359-2362, DOI: 10.1142/S0218127409024128 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
出版社版DOI
出版社版URL
フルテキストファイル
言語
eng
著者版フラグ
著者版
部局
情報センター